MAUDE Adverse Event Report: MEDIVATORS INC. DEFENDO AIR/WATER/SUCTION AND BIOPSY VALVE; DEFENDO BIOPSY VALVE

MEDIVATORS INC. DEFENDO AIR/WATER/SUCTION AND BIOPSY VALVE; DEFENDO BIOPSY VALVE
Model Number 100305
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, their defendo biopsy valve was leaking resulting in a short procedure delay.The procedure was completed successfully using a different device.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was discarded by user facility personnel.Without the return and evaluation of the device an exact cause cannot be determined.There have been no other complaints associated with this lot.No additional issues have been reported.

Brand Name
DEFENDO AIR/WATER/SUCTION AND BIOPSY VALVE
Common Device Name
DEFENDO BIOPSY VALVE
Manufacturer (Section D)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC.
3150 pollok drive
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
MDR Report Key23030679
Report Number1651395-2025-00019
Device Sequence Number13065631
Product Code ODC
UDI-Device Identifier00677964060250
UDI-Public(01)00677964060250(11)250422(17)280403(10)656957
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K102581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number100305
Device Catalogue Number100305
Device Lot Number(10)656957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown